# SDR AALA20150525003

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 71,418 hours, 24,737 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, CREW OBSERVED TE FLAP DISAGREE LIGHT ILLUMINATED WHEN FLAPS SELECTED TO 1 AT 220 KNOTS.  ACCOMPLISHED FIM 27-51-00 & AMM 27-58-10 WITH NO FAULTS FOUND.  SYS CHECKED NORMAL.
